# SDR CA140310006

- Difficulty date: March 7, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 54,865 hours
- Engine: Pwa PW123
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Chafed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW RECEIVED A CAB DUCT TEMP HOT C/L , PEGGED 100 , AND TEMP INDICATING 100C , UNABLE TO CONTROL IN MANUAL , CREW ELECTED TO RETURN , PACK SELECTED OFF , NO CHANGE , TURNED BLEEDS OFF ,  ON ARRIVAL AT HGR, CABIN TEMP AUTO AND CABIN TEMP MANUAL CIRCUIT BREAKERS FOUND POPPED. T/SHOOTING IN PROGRESS. RESET MAN AND AUTO CB`S IN HGR AND SELECTED PACK TO MAN AND ADJUSTED TEMP USING MAN SWITCH AND WAS ABLE TO GET CABIN MANUAL TEMP CB TO POP.  CONNECTED A NEW PACK TEMP CONTROL VALVE AND REPEATED SAME TEST IN MANUAL AND STILL POPS CB. DISCONNECTED PACK 2 VALVE CANNON PLUG 2161-P1. WHEN ATTEMPTING TO MANUALLY DRIVE CABIN TEMP TO FULL COOL CABIN TEMP MANUAL BREAKER POPPED. BREAKER DID NOT POP WHEN MANUALLY DRIVEN TO FULL HOT. DISCONNECTED RELAY 2161 K1. CARRIED OUT INSULATION CHECK OF 2161 P1 WIRING. FOUND WIRE 42C22 SHORTING TO GROUND. FOUND CHAFED WIRE TO GROUND (MIDDLE OF RUN) IN AFT EQUIPMENT BAY JUST AFT OF APU MOUNTING. REPAIRED USING SPLICE IAW AMM STANDARD PRACTICES. 2. AUTO MODE FAILS TO DRIVE CABIN PACK TO COLD, FOUND TO BE CABIN TEMPERATURE CONTROLLER AT FAULT (DAMAGED BY SHORTED WIRE) TEMPERATURE CONTROLLER REPLACED. CABIN AUTO/MANUAL TEMP CONTROL FUNCTION TESTED SERVICEABLE IAW AMM 21.
